# SDR ASOA201001401

- Difficulty date: September 18, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 20,688 hours, 18,198 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 OTBD OF LBL 9, WL 73 FLOOR SUPPORT J-ANGLE CRACKED AT ALTERNATE EXTENTION PULLEY BRACKET.  COMPLIED WITH EC/TC REO 601R-53-11-926 IAW REO 601R-53-11-926, REV B.
